# SDR SWIA201334398

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 34,228 hours, 27,855 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURE WARNING & GROUND SPOILER DEPLOY MESSAGE.  FLT#2643 REPLACED NR 1 RAD ALT TRANSCEIVER ALT-55B & NR 1 SECU IAW AMM.  PN ON OFF 49-164-20, SN ON 03377, SN OFF 03060, PN ON OFF 622-2855-011, SN ON 21DJR & SN OFF 4PHW.
